# SDR SWAA2024101641077

- Difficulty date: September 24, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 11,992 hours, 5,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION ANGLE HAS MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES FROM STA 727E TO STA 787.<[01] REMOVED CORROSION AT AFT CARGO COMPARTMENT L/H TRANSITION ANGLE HAS MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES FROM STA 727E TO STA 787 FOUND DAMAGE WITHIN ALLOWABLE LIMIT FROM BS 727E-727G +10 PER SRM 53-00-53-1A-2;;[02] REMOVED CORROSION AFT CARGO COMPARTMENT L/H TRANSITION AROUND FROM STA 727E TO STA 787 FOUND DAMAGE OUT OF LIMIT FROM BS 727G+10-787 PER SRM 53-00-53-1A-2 CUT OUT SECTION L/H TRANSITION ANGLE BS 727G+10- BS 797 PER SRM 53-00-53-2R-5;[03] INSPECTED REMOVED CORROSION AFT CARGO COMPARTMENT L/H TRANSITION AROUND FROM STA 727E TO STA 787 FOUND DAMAGE OUT OF LIMIT FROM BS 727G+10-787 PER SRM 53-00-53-1A-2 CUT OUT SECTION L/H TRANSITION ANGLE BS 727G+10- BS 797 PER SRM 53-00-53-2R-5;[04] LOCATED ;DRILLED ;TREATED AND PRIME REPAIR SLICE AND TRANSITION ANGLE PER SRM 53-00-53-2R-5;[05] INSP C/W CA#4. LOCATED ;DRILLED ;TREATED AND PRIME REPAIR SLICE AND TRANSITION ANGLE PER SRM 53-00-53-2R-5;[06] INSTALLED REPAIR PARTS AND NUT PLATES PER SRM 53-00-53-2R-5;[07] C/W INSPECTION.;[08] TREATED AND PRIME L/H TRANSITION ANGLE FROM BS 727E-727G +10 PER SRM 53-00-53-1A-2;;[09] REPAIRED PER SRM 53-00-53-2R-5;[10] CERTIFIED;[11] INSPECTED REPAIR INSTALLATION;[12] CERTIFIED
